We study the connectivity properties of the solution set of a family of compact vector fields parametrized by an infinite dimensional space.

On the connectivity properties of the solution set of infinitely-parametrized families of vector fields / Alexander, J. C.; Massabò, I.; Pejsachowicz, Jacobo. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - STAMPA. - 1:2(1982), pp. 309-312.

On the connectivity properties of the solution set of infinitely-parametrized families of vector fields

PEJSACHOWICZ, JACOBO
1982

Abstract

We study the connectivity properties of the solution set of a family of compact vector fields parametrized by an infinite dimensional space.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2499048
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo